Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Allen L.

Accutane tinnitus?

Recommended Posts

Hello everyone. I've been on accutane for almost two months now, and until recently, everything was looking great. Then, my ears started ringing. Since then, they've never really stopped. I started my first month on 40 mg a day, and this month the amount was doubled. I didn't notice any ringing the first month, but I do now. My question is; can I get my derm to drop me back down to 40 once a day or will I have to get off of it completely? Just when I thought I would be cleared something bad happens. Also: The ringing isn't that bad. It's only when it's very quiet, usually when I am falling asleep. I fall asleep to music and I can't even hear it at all. Thanks for your thoughts.

-Allen

Link to comment
Share on other sites

I've heard of a few cases of Accutane and Tinnitus together, but I don't know if they are linked.

I would stop your medication and don't start again before ask your dermatologist.

Link to comment
Share on other sites

I never took acutane, but too much vitamin A causes my tinitus to get worse. I don't take high dose A anymore. I tried paxil for a couple of months after I got laid off - terrible stuff. It gave me REALLY bad tinnitus. Gingko seems to help the tinnitus a bit. It hasn't caused any permanent hearing loss for me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×